# SDR YV3R2019031800049

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: 9N-AL
- Make and model: Robsin R66
- Aircraft serial: 0855
- Aircraft time: 174 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: F7921
- Part serial: 0976
- Condition: Defective
- Location: Cockpit
- Part time: 174 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING INSPECTED, TECHNICIAN FOUND NEEDLES WERE STICKING.
